# SDR 7C7A2024110700008

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 55,811 hours, 59,204 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Deice System
- Part number: 153212A
- Part serial: RF5388
- Condition: Low Pressure
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENGINE INTAKE DEICE INOP
